# SDR CHIR2018042500269

- Difficulty date: April 4, 2018
- Submitted: April 25, 2018
- Operation: General aviation
- Aircraft: N188CH
- Make and model: Boeing 1072
- Aircraft serial: 107
- Aircraft time: 72,938 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 107S731425
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  A CRACK WAS FOUND ORIGINATING AT A 410 BOLT HOLE, AND EXTENDING .5 INCH DOWN FROM THE HOLE.  DAMAGED AREA WAS REMOVED, AND THE CRACK WAS VISIBLE FOR APPROX. 2 INCHES ON THE BACK SIDE. DAMAGED SECTION WAS REPLACED WITH REPAIR.
